I've been on and off of the pill (ortho tri cyclen) for a year and a half. The first stretch I was on it was fine, minus weight gain. Then I got off it for three months and back on and I started getting bad side effects like horrible headaches and nausea. I stopped and decided to give it another go again and it's ten times worse. I had to somehow will myself to not vomit and I had the most excruciating headache from hell. Ive read that taking the pill with breakfast may help diminish the intensity of the side effects? I take mine at 9:30pm usually. Also, I get my pills from planned parenthood so I dont know what the options are as far as a lower dose pill etc.
That's actually the only form of BC I don't react to! I take it at 9:30 as well.... but if it was making me feel like smurf I'd switch. With any other kind I had to switch after 3 months or I'd start bleeding randomly, and with Yaz I didn't make it past a month because it made me so sick.
<blockquote><b>Quoting Blythe.:</b>" Can you try a different kind? If I don't take mine with food they sometimes make me sick. I am on Ortho Novum 7 right now and haven't had any effects."</blockquote>
I'm going to either have to call P.P and see if they have another lower dose or another pill and if not I'm going to try to take it earlier and see how it goes. At least at night dh is home and helps with the kids while I'm in the bathroom dry heaving :/